Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Mathematical Cryptology

Managing Editor: Magliveras, Spyros S. / Steinwandt, Rainer / Trung, Tran

Editorial Board Member: Blackburn, Simon R. / Blundo, Carlo / Burmester, Mike / Cramer, Ronald / Dawson, Ed / Gilman, Robert / Gonzalez Vasco, Maria Isabel / Grosek, Otokar / Helleseth, Tor / Kim, Kwangjo / Koblitz, Neal / Kurosawa, Kaoru / Lauter, Kristin / Lange, Tanja / Menezes, Alfred / Nguyen, Phong Q. / Pieprzyk, Josef / Rötteler, Martin / Safavi-Naini, Rei / Shparlinski, Igor E. / Stinson, Doug / Takagi, Tsuyoshi / Williams, Hugh C. / Yung, Moti

4 Issues per year


CiteScore 2016: 0.74

SCImago Journal Rank (SJR) 2016: 0.463
Source Normalized Impact per Paper (SNIP) 2016: 0.778

Mathematical Citation Quotient (MCQ) 2016: 0.16

Online
ISSN
1862-2984
See all formats and pricing
More options …

Towards quantum-resistant cryptosystems from supersingular elliptic curve isogenies

Luca De Feo / David Jao / Jérôme Plût
Published Online: 2014-06-11 | DOI: https://doi.org/10.1515/jmc-2012-0015

Abstract

We present new candidates for quantum-resistant public-key cryptosystems based on the conjectured difficulty of finding isogenies between supersingular elliptic curves. The main technical idea in our scheme is that we transmit the images of torsion bases under the isogeny in order to allow the parties to construct a shared commutative square despite the non-commutativity of the endomorphism ring. We give a precise formulation of the necessary computational assumptions along with a discussion of their validity, and prove the security of our protocols under these assumptions. In addition, we present implementation results showing that our protocols are multiple orders of magnitude faster than previous isogeny-based cryptosystems over ordinary curves. This paper is an extended version of [Lecture Notes in Comput. Sci. 7071, Springer (2011), 19–34]. We add a new zero-knowledge identification scheme and detailed security proofs for the protocols. We also present a new, asymptotically faster, algorithm for key generation, a thorough study of its optimization, and new experimental data.

Keywords: Elliptic curves; isogenies; quantum-resistant cryptosystems

MSC: 94A60; 14G50; 11Y16; 14K02

About the article

Received: 2012-06-29

Revised: 2014-05-14

Accepted: 2014-05-16

Published Online: 2014-06-11

Published in Print: 2014-09-01


Funding Source: NSERC CRD

Award identifier / Grant number: CRDPJ 405857-10

Funding Source: Agence Nationale de la Recherche, ECLIPSES project

Award identifier / Grant number: Contract ANR-09-VERS-018


Citation Information: Journal of Mathematical Cryptology, ISSN (Online) 1862-2984, ISSN (Print) 1862-2976, DOI: https://doi.org/10.1515/jmc-2012-0015.

Export Citation

© 2014 by De Gruyter. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Hongjun Liu, Abdurahman Kadir, Xiaobo Sun, and Yanling Li
Multimedia Tools and Applications, 2017
[2]
Brian Koziel, Reza Azarderakhsh, Mehran Mozaffari Kermani, and David Jao
IEEE Transactions on Circuits and Systems I: Regular Papers, 2017, Volume 64, Number 1, Page 86

Comments (0)

Please log in or register to comment.
Log in